# SDR IPXA202002051831

- Difficulty date: January 15, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 21,830 hours, 13,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A53410765222
- Condition: Cracked
- Location: Frame 54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300AFT CARGO @ FR54 LBL 76,UPPER PARTITION SUPPORT ANGLE IS CRACKEDREMOVED AND REPLACED ANGLE A5341076522200 IAW SRM 51-40-21 @ AFT CARGO FWD FR24
